# SDR SWIA202162717

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD BAGGAGE BAY DOOR SURROUNDING STRUCTURE MACHINED BRACKET HAS EVIDENCE OF CORROSION @LBL 24 BETWEEN FS581 TO FS597. MARKED    (C-CHECK RO 11-20-2021)   LOCATED DRILLED AND INSTALLED NEW MACHINED BRACKET P/N SH670-33390-2 AT THE AFT SIDE OF THE FWD BAG BAY DOOR SURROUND BETWEEN FS 581 AND FS 597, LBL 24 REF. SH670-33600 REV AD  AND CRJ 700 SRM,S 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
